MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE; INTRAVASCULAR ADMINISTRATION SET
Model Number 367341
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd vacutainer® push button blood collection set that there was a label issue.The following information was provided by the initial reporter: complaint: non-compliance of the labeling for bd products shipped to ukraine (labeling not compliant with local/ukrainian requirements) affected bd products: ids sm (please find attachment#1.With the list of affected skus identified by our team) legal manufacturer: becton, dickinson and company, 1 becton drive, franklin lakes, nj 07417-1855, usa description: we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes (included attachment#1.) were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark ukrainian conformity mark: ukrainian conformity mark with conformity assessment body number: as an example please see below the new ifu for sku 367300 (please find enclosed attachment#2.) which was registered via conformity assessment body ¿ there is no ukrainian conformity assessment body number underneath the ukrainian conformity mark while it should be included.This is considered as non-conformity.Also, we would like to point out that in the procedure ¿medical device and in vitro diagnostic medical device required labeling content¿ (please find enclosed attachment#3.) used by the labeling team this requirement is not captured.Therefore, the sop also needs to be updated and implemented.Since some of affected skus were already shipped to the ukraine, the urgent action needs to be taken by the legal manufacturer (becton, dickinson and company, 1 becton drive, franklin lakes, nj 07417-1855, usa) due to come back to the compliance.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.E.6 initial reporter phone # (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.It was determined by management that this is not a product complaint, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that while using the bd vacutainer® push button blood collection set that there was a label issue.The following information was provided by the initial reporter: complaint: non-compliance of the labeling for bd products shipped to ukraine (labeling not compliant with local/ukrainian requirements).Affected bd products: ids sm (please find attachment#1.With the list of affected skus identified by our team).Legal manufacturer: becton, dickinson and company, 1 becton drive, franklin lakes, nj 07417-1855, usa.Description: we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes (included attachment#1.) were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark.With conformity assessment body number: as an example please see below the new ifu for sku 367300 (please find enclosed attachment#2.) which was registered via conformity assessment body ¿ there is no ukrainian conformity assessment body number underneath the ukrainian conformity mark while it should be included.This is considered as non-conformity.Also, we would like to point out that in the procedure ¿medical device and in vitro diagnostic medical device required labeling content¿ (please find enclosed attachment#3.) used by the labeling team this requirement is not captured.Therefore, the sop also needs to be updated and implemented.Since some of affected skus were already shipped to the ukraine, the urgent action needs to be taken by the legal manufacturer (becton, dickinson and company, 1 becton drive, franklin lakes, nj 07417-1855, usa) due to come back to the compliance.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE; INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17000049
Report Number2243072-2023-00884
Device Sequence Number11372989
Product Code JKA
UDI-Device Identifier50382903673419
UDI-Public50382903673419
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number367341
Device Catalogue Number367341
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown